MAUDE Adverse Event Report: PENUMBRA, INC. INDIGO SYSTEM SEPARATOR D; DXE

PENUMBRA, INC. INDIGO SYSTEM SEPARATOR D; DXE
Catalog Number SEPD
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
 
Event or Problem Description
During preparation for a thrombectomy procedure on the back table, the indigo system separator d (sepd) was accidentally knocked off the table onto the floor.The sepd fell on the floor prior to use and therefore, it was not used in the procedure.The procedure was completed using an indigo system catd aspiration catheter (catd).
 
Additional Manufacturer Narrative
Pma: k161523.

Brand Name
INDIGO SYSTEM SEPARATOR D
Common Device Name
DXE
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key7441941
Report Number3005168196-2018-00791
Device Sequence Number1092899
Product Code DXE
UDI-Device Identifier00814548017600
UDI-Public00814548017600
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K161523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Catalogue NumberSEPD
Device Lot NumberF78736
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer01/14/2005
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005